This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Reply to Letter to the Editor “Obsessive-Compulsive Symptoms With Risperidone”

Article Abstract

Letter to the Editor

Sir: Dr. Mahendran presents a case of obsessive imagery in a schizophrenic patient. She suggests that risperidone was responsible for the phenomena. Militating against her argument is the long duration (18 months) of uneventful use of risperidone. Favoring her argument is the disappearance of symptoms when the dose of risperidone was lowered.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 60

Quick Links: Obsessive-Compulsive and Related Disorders